Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

How to gain height and weight ?

hi docter,my name is Irsa.i am 23 years weight is 37kg.and my height is 4.9feet.and also i am suffering from hepatitis B .every body told me that i am too much weak and my height is also not an average height.i remember when i was in class 5th,since then i have this i m doing masters final i feel that i am really very small.kindely tell me what should i do?plz tell me in detail how to gain weight and height.tank you.
Asked On : Fri, 22 Apr 2011
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
Hi Irsa,

Welcome to HealthcareMagic Forum,
At this age of yours it is difficult to increase your height. Height depends on various genetic factors also. If your parents or one of the parent is having the same height of yours then you will be imbibing the genetic characters of one of those parent. Hence in a nut shell it is almost impossible to increase your height and please be happy with whatever you are having.
Take care

Dr. Naveen Kumar
Answered: Sat, 23 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor